advertisement
Question
Posted by: carla | 2007/03/16

Ovarian cysts and Postoval

G'day, I am 29 yrs old. just recently had laparotomy to have cyst removed as well as endometriosis. went of the pill 2 yrs ago & since then have had period every 2 weeks. dr said that all is well after surgery but month later went back to 2 weeks. she said that the pill caused the lining of my womb to become very thin which caused bleading. she then put me on postoval for 3 months. the 2nd month was hassel free, but period started in the middle of the 3 packet. i have since stopped taking postoval. am unable to reach dr as she is 4 hours away. am due for my yearly check up and hope there aren't any cysts. would love to have kids. should i keep taking the postoval or do you reccommend something else?

Thanks for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your situation is complicated. Your doctor knows all your detaiuls. I would suggest that you discuss it with her.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement